Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: Anthony Bak
Title: $K$-theory of forms
Additional book information: Annals of Mathematics Studies, vol. no. 98, Princeton Univ. Press, Princeton, N. J., 1981, viii + 268, Cloth $20.00, paperback $8.50.

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Review of "Algebraic K-theory" by H. Bass, Bull. London Math. Soc. 2 (1970), 233-238.
  • 2. Hyman Bass, Algebraic 𝐾-theory, W. A. Benjamin, Inc., New York-Amsterdam, 1968. MR 0249491
  • 3. John Milnor, Introduction to algebraic 𝐾-theory, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1971. Annals of Mathematics Studies, No. 72. MR 0349811
  • 4. John Milnor and Dale Husemoller, Symmetric bilinear forms, Springer-Verlag, New York-Heidelberg, 1973. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 73. MR 0506372
  • 5. C. T. C. Wall, Surgery on compact manifolds, Academic Press, London-New York, 1970. London Mathematical Society Monographs, No. 1. MR 0431216

Review Information:

Reviewer: Andrew A. Ranicki
Journal: Bull. Amer. Math. Soc. 7 (1982), 279-280